# SDR SWAA2024070197272

- Difficulty date: June 1, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 945-952
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R/H I/B CREASEBEAM UPPER SURFACE CORROSION AT STA 945-952 RBL 53-56 WL 208. MRKD<[01] BLENDED CORROSION ON CREASE BEAM(INNER CHORD) FROM STA. 945 TO STA. 952 AT RBL 54? PER SRM 51-10-02. REMOVED .043? OF MATERIAL. REMAINING THICKNESS IS .037?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-15-1A-1. REMOVED INNER CHORD FROM STA. 887+7? TO STA. 1006; RBL 54 PER SRM 51-40-02 FOR PART REPLACEMENT.;[02] VERIFIED WORK IN C/A #1 BLENDED CORROSION ON CREASE BEAM (INNER CHORD) FROM STA. 945 TO STA. 952 AT RBL 54? PER SRM 51-10-02. REMOVED .043? OF MATERIAL. REMAINING THICKNESS IS .037?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-15-1A-1. REMOVED INNER CHORD FROM STA. 887+7? TO STA. 1006; RBL 54 PER SRM 51-40-02 FOR PART REPLACEMENT;[03] REMOVED AND REPLACED INNER CHORD (P/N 147A8540U8) FROM STA. 887+7? TO STA. 1006; RBL 54' PER SRM 51-40-02.;[04] INSPECTED WORK IN C/A #3 REMOVED AND REPLACED INNER CHORD (P/N 147A8540U8) FROM STA. 887+7? TO STA. 1006; RBL 54' PER SRM 51-40-02 (RII);[05] R/R R/H CREASE BEAM INNER CHORD (Z-ANGLE) IAW SRM 51-40-02.;[06] C/W INSPECTION. REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
